# SDR AALA202408084006

- Difficulty date: August 7, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N740UW
- Make and model: Airbus A319-112
- Aircraft serial: 1265
- Aircraft time: 61,839 hours, 37,363 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Contactor
- Part number: 558CA01Y1
- Condition: Faulty
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: J, H
- Precautionary procedure: A, O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT DIVERTED TO TPA DUE TO THE FLIGHT CREW REPORTING THAT IN FLIGHT ELECTRICAL GENERATOR 1 FAULT ECAM ANNUNCIATED MULTIPLE TIMES. THE FLIGHT CREW ACCOMPLISHED ECAM AND GENERATOR 1 RESET. AFTER THE 3RD ECAM, ON ELECTRICAL SD PAGE CONNECTOR BETWEEN GENERATOR 1 AND AC 1 BUS WAS FLICKERING AND EVENTUALLY GENERATOR 1 SHOWED AS INOPERATIVE ON STATUS PAGE. THE DECISION WAS MADE TO DIVERT DUE TO THE APU WAS ON MEL RESULTING IN SINGLE GENERATOR OPERATION. DURING DESCENT BOTH PILOTS SMELLED A FAINT ACRID ELECTRICAL SMELL THAT DISSIPATED UPON LANDING. THE AIRCRAFT LANDED SAFELY AT TPA AND TAXIED TO THE GATE UNDER ITS OWN POWER. MAINTENANCE REPLACED GENERATOR CONTROL UNIT # 1 CONTACTOR 9XU1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 24-22-55. MAINTENANCE ALSO ACCOMPLISHED SMOKE/ODOR/FUME TROUBLESHOOTING TASK CARD 26L00021001 AND ODOR HAS DISSIPATED.
